# SDR SWAA2013082619494

- Difficulty date: August 23, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 22,634 hours, 13,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT CENTER CEILING DAMAGED.  R&R LIGHT ASSEMBLY IAW SIP.
